# SDR VTZA97248

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 7000700966
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/DTW - FLT 6428 - DURING CRUISE AT 1230 HOURS ON 4-24-97, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO NR 2 ADC FAILED IN-FLIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 2 ADC, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
